# SDR MEX2002328

- Difficulty date: October 13, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Engine: Pwa JT8D
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Condition: Failed
- Location: Rt Eng Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO RIGHT ENGINE STARTER VALVE DID NOT OPEN.  THE PLUG WAS CLEANED AND THE CROSSBLEED RIGHT SIDE WAS RESET, TESTS OK.  TESTED SUCH VALVE, ALL CORRECT.
